# SDR AALA20161128013

- Difficulty date: November 27, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 55,512 hours, 6,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Part number: MS1656217
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY EXIT SIGN ABOVE SEAT 24D WAS FOUND DAMAGED. REMOVED AND REPLACED EXIT SIGN PIVOT BLOCK, BOLT AND INSTALLATION PINS IAW AMM 20-11-00. SEE ALSO AALA20161128011 AND AALA20161128012.
